Alert archive / Virginia / Tornado Warnings in 2008
Tornado Warning 22, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 4, 2008, 6:47 PM EDT for 4 counties in Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 6:47 PM EDT (22:47 UTC)
- Expired
- Jun 4, 2008, 7:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Culpeper County, VA, Madison County, VA, Page County, VA, Rappahannock County, VA
The radar
The Sterling radar (KLWX), 75 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:49 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KLWX 042247 TORLWX VAC047-113-139-157-042315- /O.NEW.KLWX.TO.W.0022.080604T2247Z-080604T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 647 PM EDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN CULPEPER COUNTY IN NORTHERN VIRGINIA... NORTHERN MADISON COUNTY IN NORTHWEST VIRGINIA... CENTRAL PAGE COUNTY IN NORTHWEST VIRGINIA... SOUTHERN RAPPAHANNOCK COUNTY IN NORTHWEST VIRGINIA... * UNTIL 715 PM EDT * AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR BIG MEADOWS...MOVING EAST AT 36 MPH. * LOCATIONS IMPACTED INCLUDE... SYRIA... NETHERS... ETLAN... SLATE MILLS... WOODVILLE... BOSTON... CASTLETON... FIVE FORKS... IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS LAT...LON 3872 7805 3849 7797 3846 7845 3855 7849 TIME...MOT...LOC 2247Z 264DEG 31KT 3856 7849 $$ LEE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 4, 4:42 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 4, 4:42 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT WED JUN 4 2008
.SYNOPSIS...
A FRONT WILL STALL OVER THE MID ATLANTIC THROUGH LATE TOMORROW.
THE COMBINATION OF THE STALLED FRONT AND SEVERAL UPPER LEVEL
DISTURBANCES WILL BRING PERIODIC SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY. HIGH PRESSURE WILL RETURN FOR THE WEEKEND...WITH WARMER
THAN NORMAL TEMPERATURES EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MORE STORMS. TORNADO WATCH EXTENDED UNTIL 1 AM FOR DC METRO AND
SOUTH.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
CONVECTION SHOULD TAPER OFF WITH THE PASSAGE OF THE MCV THIS
EVENING. INSTABILITY RE-BUILDS QUICKLY TOMORROW AS RIDGING OCCURS
ALOFT. ANTICIPATE SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AS A
RESULT...ON THE EDGE OF NORTHWESTERLY FLOW ALOFT SOME OF THIS
ACTIVITY MAY BE STRONG DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
D4-7 REMAINS FAIRLY INTACT...W/ ANOTHER SLIGHT INCR IN HIGH TEMPS
/ESPC DRNG THE EARLY PART OF NEXT WEEK/ W/ A SLIGHT MODERATION IN
TEMPS FOR MID WEEK. A LARGE AND FAIRLY STRONG UPPER RIDGE WILL
RESIDE ACROSS THE SE FOR THE END OF THE WEEK...THRU THE REST OF THE
FORECAST PERIOD. STILL LOOKING FOR PSBLE DAILY CONVECTION ACROSS THE
MTNS...HIGH TEMPS/WINDS WILL BE DEPENDANT ON THE STRENGTH AND
POSITION OF THE UPPER HIGH...KEEPING THE AREA UNSEASONABLY WARM AND
SLIGHTLY UNSETTLED AS LL MOISTURE LINGER ACROSS THE AREA...MAKING
FOR HUMID AND HOT COND/S THIS WEEKEND AND INTO EARLY NEXT WEEK.
&&
.AVIATION /TNGT THROUGH MONDAY/...
THE MAIN CONCERN FOR THE LONG TERM WOULD BE THE PSBLTIES OF DAILY
TSTM ACTIVITY THRU THE WEEKEND AND INTO EARLY NEXT WEEK. MUCH OF THE
ACTIVITY LOOKS TO DEVELOP ACRS THE MTNS...THO SCT/D TSTM ACTIVITY
PSBLE ACRS THE PIEDMONT REGION.
&&
.MARINE...
WINDS SHLD REMAIN FAIRLY WEAK /BELOW SCA AT LEAST/ THRU THE
EXTND...THO S/RLY CHANNELING FROM AN EXITING HIGH THIS WEEKEND MAY
PICK WINDS UP ACRS THE BAY. THE HIGH THEN LOOKS TO MEANDER JUST
OFFSHORE FOR EARLY NEXT WEEK...WHICH MAY KEEP THE S/RLY CHANNELING
GOING EACH AFTN.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ530>537.
&&
PRODUCTS..WOODY/SJR/GMSHazardous weather outlook, Jun 4, 5:04 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 504 PM EDT WED JUN 4 2008 ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 051100- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 504 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS THE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY AFTERNOON FOR THE ENTIRE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051- WVZ050>055-501>504-051100- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 504 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES THIS WEEKEND WILL RISE WELL ABOVE NORMAL...WITH HIGHS IN THE 90S. THE HEAT AND HUMIDITY WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN HAS BEEN ACTIVATED.
In the hours before
Local storm report, Jun 4, 6:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
606 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG EDGEWATER 38.96N 76.55W
06/04/2008 ANNE ARUNDEL MD TRAINED SPOTTER
WIDESPREAD TREE DAMAGE
0600 PM HAIL CULPEPER 38.47N 78.00W
06/04/2008 E1.75 INCH CULPEPER VA AMATEUR RADIO
&&
WOODCOCKLocal storm report, Jun 4, 6:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
625 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL CHANCELLORSVILLE 38.30N 77.63W
06/04/2008 E1.00 INCH SPOTSYLVANIA VA AMATEUR RADIO
&&
WOODCOCKLocal storm report, Jun 4, 6:27 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 4 W FREDERICKSBURG 38.30N 77.56W
06/04/2008 E0.88 INCH SPOTSYLVANIA VA AMATEUR RADIO
&&
WOODCOCKLocal storm report, Jun 4, 6:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
636 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL FREDERICKSBURG 38.30N 77.49W
06/04/2008 E0.75 INCH CITY OF FREDERICKS VA TRAINED SPOTTER
0636 PM HAIL KING GEORGE 38.27N 77.18W
06/04/2008 E0.88 INCH KING GEORGE VA EMERGENCY MNGR
&&
WOODCOCKLocal storm report, Jun 4, 6:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST ELKTON 38.41N 78.62W
06/04/2008 M69 MPH ROCKINGHAM VA TRAINED SPOTTER
&&
WOODCOCKLocal storm report, Jun 4, 6:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
643 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL CULPEPER 38.47N 78.00W
06/04/2008 E0.75 INCH CULPEPER VA TRAINED SPOTTER
&&
WOODCOCKThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:38 AM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 32 min |
| Jun 4, 1:14 AM EDT | Flash Flood Watch | LWX | Arlington, Clarke, Culpeper, Fairfax, Frederick, Greene and 20 more | 8 hr |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | LWX | Page, Rockingham, City of Harrisonburg | 41 min |
| Jun 4, 2:00 AM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison | 29 min |
| Jun 4, 2:17 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 35 min |
| Jun 4, 2:58 AM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania, City of Fredericksburg | 22 min |
| Jun 4, 3:06 AM EDT | Special Marine Warning | LWX | 84 min | |
| Jun 4, 3:13 AM EDT | Special Marine Warning | LWX | 81 min | |
| Jun 4, 4:00 AM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson | 60 min |
| Jun 4, 4:31 AM EDT | Special Marine Warning | LWX | 89 min | |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah, City of Harrisonburg | 64 min |
| Jun 4, 1:59 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Madison, Page, Rappahannock and 3 more | 61 min |
| Jun 4, 2:15 PM EDT | Tornado Warning | LWX | Clarke, Frederick | 29 min |
| Jun 4, 2:23 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Culpeper, Fauquier, Loudoun, Madison, Prince William and 1 more | 58 min |
| Jun 4, 2:27 PM EDT | Tornado Warning | LWX | Clarke, Loudoun | 29 min |
| Jun 4, 2:31 PM EDT | Special Marine Warning | LWX | 81 min | |
| Jun 4, 2:34 PM EDT | Special Marine Warning | LWX | 116 min | |
| Jun 4, 2:42 PM EDT | Tornado Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William | 18 min |
| Jun 4, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 61 min |
| Jun 4, 2:45 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, Stafford, City of Fairfax and 2 more | 60 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, City of Alexandria, City of Falls Church | 80 min |
| Jun 4, 3:01 PM EDT | Special Marine Warning | LWX | 119 min | |
| Jun 4, 3:41 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 3:41 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 3:43 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 4:19 PM EDT | Special Marine Warning | LWX | 56 min | |
| Jun 4, 5:17 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 58 min |
| Jun 4, 5:33 PM EDT | Tornado Warning | LWX | Culpeper, Madison, Orange | 27 min |
| Jun 4, 5:36 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Stafford | 27 min |
| Jun 4, 5:54 PM EDT | Tornado Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford | 51 min |
| Jun 4, 6:00 PM EDT | Special Marine Warning | LWX | 90 min | |
| Jun 4, 6:07 PM EDT | Severe Thunderstorm Warning | LWX | Arlington | 53 min |
| Jun 4, 6:13 PM EDT | Special Marine Warning | LWX | 92 min | |
| Jun 4, 6:17 PM EDT | Special Marine Warning | LWX | 118 min | |
| Jun 4, 6:20 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Culpeper, Fauquier, Greene, Madison and 9 more | 40 min |
| Jun 4, 6:23 PM EDT | Tornado Warning | LWX | King George, Spotsylvania, Stafford, City of Fredericksburg | 20 min |
| Jun 4, 6:29 PM EDT | Tornado Warning | LWX | Culpeper, Madison, Orange | 46 min |
| Jun 4, 6:43 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax | 38 min |
| Jun 4, 6:46 PM EDT | Special Marine Warning | LWX | 119 min | |
| Jun 4, 6:46 PM EDT | Special Marine Warning | LWX | 89 min | |
| Jun 4, 6:49 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William, Stafford | 56 min |
| Jun 4, 6:59 PM EDT | Severe Thunderstorm Warning | LWX | King George | 19 min |
| Jun 4, 7:00 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Fairfax, Fauquier, Madison, Nelson and 7 more | 45 min |
| Jun 4, 7:03 PM EDT | Special Marine Warning | LWX | 87 min | |
| Jun 4, 7:08 PM EDT | Tornado Warning | LWX | Fauquier, Stafford | 37 min |
| Jun 4, 7:09 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 4, 7:10 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Greene, Madison, Nelson, Orange | 20 min |
| Jun 4, 7:16 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more | 50 min |
| Jun 4, 7:23 PM EDT | Tornado Warning | LWX | Culpeper, Fauquier, Prince William, Stafford | 37 min |
| Jun 4, 7:33 PM EDT | Special Marine Warning | LWX | 117 min | |
| Jun 4, 7:36 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 39 min |
| Jun 4, 7:40 PM EDT | Tornado Warning | LWX | Fairfax, King George, Prince William, Stafford | 35 min |
| Jun 4, 7:46 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 42 min |
| Jun 4, 7:48 PM EDT | Special Marine Warning | LWX | 106 min | |
| Jun 4, 7:49 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, King George, Orange, Spotsylvania, Stafford and 1 more | 41 min |
| Jun 4, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle | 33 min |
Nearby
Tornado Warnings in Virginia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.